# SDR HNAA2024082300707

- Difficulty date: August 23, 2023
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,636 hours, 42,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15612
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXIT LIGHT ANS EXIT LIGHT AT F/A SEAT  COME ON SPORADICALLY AND STAYS ON TILL LANDING.  R&R #2 BATTERY POWER SUPPLY AND BATTERY PACK PER AMM 33-50-04. PS CHECK GOOD.
